# SDR USAASB96158

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3114981
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE REFLECTOR LIGHT SOCKET ASSEMBLY AT THE AFT ENTRY DOOR, EXTERIOR FUSELAGE.  OPS CHECK GOOD.  (M)
